Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009 (2009), Article ID 696971, 12 pages
http://dx.doi.org/10.1155/2009/696971
Research Article

Some -Type New Sequence Spaces and Their Geometric Properties

1Department of Mathematics, İstanbul Commerce University, Uskudar 36472, İstanbul, Turkey
2Department of Mathematical Engineering, Yildiz Technical University, Davutpasa Campus, 34210, Esenler, İstanbul, Turkey
3Department of Mathematics, Faculty of Arts and Science, Adıyaman University, 02040, Adıyaman, Turkey

Received 17 March 2009; Accepted 4 August 2009

Academic Editor: Agacik Zafer

Copyright © 2009 Ekrem Savaş et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. K. Kamthan and M. Gupta, Sequence Spaces and Series, vol. 65 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1981. View at MathSciNet
  2. M. Mursaleen, F. Başar, and B. Altay, “On the Euler sequence spaces which include the spaces p and . II,” Nonlinear Analysis: Theory, Methods & Applications, vol. 65, no. 3, pp. 707–717, 2006. View at Google Scholar · View at MathSciNet
  3. W. Sanhan and S. Suantai, “Some geometric properties of Cesàro sequence space,” Kyungpook Mathematical Journal, vol. 43, no. 2, pp. 191–197, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. Cui, C. Meng, and R. Płuciennik, “Banach-Saks property and property β in Cesàro sequence spaces,” Southeast Asian Bulletin of Mathematics, vol. 24, no. 2, pp. 201–210, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. V. Karakaya, “Some geometric properties of sequence spaces involving lacunary sequence,” Journal of Inequalities and Applications, vol. 2007, Article ID 81028, 8 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Suantai, “On the H-property of some Banach sequence spaces,” Archivum Mathematicum, vol. 39, no. 4, pp. 309–316, 2003. View at Google Scholar · View at MathSciNet
  7. N. Şimşek and V. Karakaya, “On some geometrical properties of generalized modular spaces of Cesàro type defined by weighted means,” Journal of Inequalities and Applications, vol. 2009, Article ID 932734, 13 pages, 2009. View at Publisher · View at Google Scholar
  8. I. J. Maddox, “Spaces of strongly summable sequences,” The Quarterly Journal of Mathematics. Oxford. Second Series, vol. 18, pp. 345–355, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Simons, “The sequence spaces l(pv) and m(pv),” Proceedings of the London Mathematical Society, vol. 15, no. 1, pp. 422–436, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. Nakano, “Modulared sequence spaces,” Proceedings of the Japan Academy, vol. 27, pp. 508–512, 1951. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. Wilansky, Summability through Functional Analysis, vol. 85 of North-Holland Mathematics Studies, North-Holland, Amsterdam, The Netherlands, 1984. View at MathSciNet
  12. E. Malkowsky and E. Savas, “Matrix transformations between sequence spaces of generalized weighted means,” Applied Mathematics and Computation, vol. 147, no. 2, pp. 333–345, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. B. Choudhary and S. K. Mishra, “On Köthe-Toeplitz duals of certain sequence spaces and their matrix transformations,” Indian Journal of Pure and Applied Mathematics, vol. 24, no. 5, pp. 291–301, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. B. Altay and F. Başar, “Generalization of the sequence space (p) derived by weighted mean,” Journal of Mathematical Analysis and Applications, vol. 330, no. 1, pp. 174–185, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. V. K. Bhardwaj and N. Singh, “Some sequence spaces defined by |N¯,pn| summability,” Demonstratio Mathematica, vol. 32, no. 3, pp. 539–546, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. V. K. Bhardwaj and N. Singh, “Some sequence spaces defined by |N¯,pn| summability and a modulus function,” Indian Journal of Pure and Applied Mathematics, vol. 32, no. 12, pp. 1789–1801, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. D. G. Bourgin, “Linear topological spaces,” American Journal of Mathematics, vol. 65, pp. 637–659, 1943. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. A. Clarkson, “Uniformly convex spaces,” Transactions of the American Mathematical Society, vol. 40, no. 3, pp. 396–414, 1936. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. M. Day, “Uniform convexity in factor and conjugate spaces,” Annals of Mathematics, vol. 45, pp. 375–385, 1944. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. V. I. Gurariĭ, “Differential properties of the convexity moduli of Banach spaces,” Matematicheskie Issledovaniya, vol. 2, pp. 141–148, 1967. View at Google Scholar · View at MathSciNet
  21. J. Diestel, Sequences and Series in Banach Spaces, vol. 92 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1984. View at MathSciNet
  22. H. Knaust, “Orlicz sequence spaces of Banach-Saks type,” Archiv der Mathematik, vol. 59, no. 6, pp. 562–565, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. I. J. Maddox, “Paranormed sequence spaces generated by infinite matrices,” Proceedings of the Cambridge Philosophical Society, vol. 64, pp. 335–340, 1968. View at Google Scholar · View at MathSciNet